# SDR 99ZZZX2632

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N555DG
- Make and model: Cessna 414A
- Aircraft serial: 414A0115
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Condition: Leaking
- Location: Oil System
- Stage of operation: IN
- Nature of condition: B, K
- Precautionary procedure: K

## Discrepancy

AFTER AN OIL CHANGE ON THIS AIRCRAFT WHICH IS MODIFIED WITH RAM , STC'D, REMOTE OIL FILTERS, THE ICE LIGHT WIRE CAME IN CONTACT WITH THE OIL FILTER AND ARCED A HOLE IN THE FILTER AND A LARGE QUANTITY OF OIL WAS PUMPED OVERBOARD.
